Doctor insights on:
Side Effects Of Zyrtec
I take zyrtec for chronic hives, but it has caused me to lose a lot of hair...Is there another medicine I can take without the side effects?
Find cause: If you have chronic hives then you have a food allergy until proven otherwise leading to abnormal gut function and inflammation. Why not discover and fix the problem instead of taking meds forever? Go to a4m.Com and use directory function to find a local functional medicine doctor to help you test for food allergens and gut function with genova cdsa or similar tests and improve your health! ...Read moreSee 1 more doctor answer
Drowsiness: Most likely will be drowsy. There can be respiratory suppression, at which point he would need to been evaluated in an emergency center. However, call poison control in your area to see if they have any other suggestions. Otherwise effects will wear off over time. ...Read more
Sleepiness: The major side-effect of zyrtec (cetirizine) is sedation - sleepiness, fatigue, and slowed reaction time. This occurs in 1 out of 10 or 1 out of 12 users. Compare to Benadryl 1 of 3 users or clariting 1 in 50 users. Also occasionally reported are stomachache, headache, diarrhea, constipation & dry mouth & throat. In older men zyrtec can sometimes cause difficulty with urination. ...Read more
Are there any side effects to taking Zyrtec, lysozyme, kaloba long term in children 2-4 years old?
- Talk to a doctor live online for free
- Side effects of zyrtec in toddlers
- Overdose of zyrtec side effects
- Side effects of zyrtec d
- Ask a doctor a question free online
- Side effects of drinking too much lemon with water
- What are the negative side effects of swallowing semen?
- Side effects of serious mass weight gainer
- How long do the side effects of plan b last?
- Talk to a pharmacologist online for free